# SDR USAA2011071200015

- Difficulty date: June 29, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON SKIN DOUBLER AT AIR CONDITIONING HOOK-UP CUTOUT AT BS 520 BETWEEN S28L TO S28R, BL 0.  REPAIRED SKIN DOUBLER AT AIR CONDITIONING HOOK-UP CUT-OUT IAW EA 103155.
